# SDR AALA202510068077

- Difficulty date: September 8, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Part number: D5461036020000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SPIGOT FITTING RECEPTACLE ON RH PYLON MEASURES ARE L:13.380 INCH, W: 1.328 INCH, D= 0.005INCH. MAINTENANCE REPLACED SPIGOT FITTING RECEPTACLE LOC. ON RH PYLON IAW A320 SRM 54-51-12-300-002.
